Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximation of some diffusion evolution equations in unbounded domains by Hermite functions

Authors: Daniele Funaro and Otared Kavian
Journal: Math. Comp. 57 (1991), 597-619
MSC: Primary 35K60; Secondary 35A35, 35K05, 65N12, 65N35
MathSciNet review: 1094949
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Spectral and pseudospectral approximations of the heat equation are analyzed. The solution is represented in a suitable basis constructed with Hermite polynomials. Stability and convergence estimates are given and numerical tests are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 35K60, 35A35, 35K05, 65N12, 65N35

Retrieve articles in all journals with MSC: 35K60, 35A35, 35K05, 65N12, 65N35

Additional Information

Keywords: Parabolic equations, spectral approximation, Hermite polynomials, unbounded domains
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society